Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 14, Issue 3, 1978
Metadata
 

Classifying Subgroups of Solvable Groups
J. F. McClendon
pp. 557–574
Abstract | Full-Text PDF (1586 KB) | Metadata

On the Spectral Representation of Holomorphic Functions on Some Domain
Toshihiro Watanabe
pp. 575–587
Abstract | Full-Text PDF (917 KB) | Metadata

Random Evolutions with Underlying Semi-Markov Processes
Robert P. Kertz
pp. 589–614
Abstract | Full-Text PDF (1972 KB) | Metadata

Intrinsic Formula for Kuranishi's ∂bφ
Takao Akahori
pp. 615–641
Abstract | Full-Text PDF (1831 KB) | Metadata

Immersion Analytique d'une Famille de Surfaces de Riemann Ouvertes
Yasuichiro Nishimura
pp. 645–654
Abstract | Full-Text PDF (1120 KB) | Metadata

On The Equivariant Isotopy Classes of Some Equivariant Imbeddings of Spheres
K├┤jun Abe
pp. 655–672
Abstract | Full-Text PDF (1723 KB) | Metadata

On the Minimal Ordered Morse Functions on Compact Simply-Connected Manifolds
Takao Matumoto
pp. 673–684
Abstract | Full-Text PDF (1128 KB) | Metadata

Classification of SO(3)-Actions on Five Manifolds
Aiko Nakanishi
pp. 685–712
Abstract | Full-Text PDF (2321 KB) | Metadata

An IMT-Type Double Exponential Formula for Numerical Integration
Masatake Mori
pp. 713–729
Abstract | Full-Text PDF (1255 KB) | Metadata

Extensions of the Inner Automorphism Group of a Factor
Marie Choda
pp. 731–739
Abstract | Full-Text PDF (800 KB) | Metadata

Generalized Ornstein-Uhlenbeck Processes and Infinite Particle Branching Brownian Motions
Richard A. Holley and Daniel W. Stroock
pp. 741–788
Abstract | Full-Text PDF (3130 KB) | Metadata

Complex Analytic Construction of the Kuranishi Family on a Normal Strongly Pseudo-Convex Manifold
Takao Akahori
pp. 789–847
Abstract | Full-Text PDF (3763 KB) | Metadata